Alert archive / Texas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 91, NWS Austin/San Antonio, TX

May 12, 2020Comal County, Kendall County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 12, 2020, 5:58 PM CDT for Comal County, Kendall County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2020, 5:58 PM CDT (22:58 UTC)
Expired
May 12, 2020, 6:45 PM CDT
In force
47 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Comal County, TX, Kendall County, TX

The radar

The Austin/San Antonio radar (KEWX), 32 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 11.0 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2020-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 378 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2020-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
378 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
861 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

053 
WUUS54 KEWX 122258
SVREWX
TXC091-259-122345-
/O.NEW.KEWX.SV.W.0091.200512T2258Z-200512T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
558 PM CDT Tue May 12 2020

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  East central Kendall County in south central Texas...
  Central Comal County in south central Texas...

* Until 645 PM CDT.

* At 557 PM CDT, a severe thunderstorm was located over Guadalupe
  River State Park, or 15 miles south of Blanco, moving southeast at
  25 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Canyon Lake, Bulverde, Guadalupe River State Park, Spring Branch,
  Smithson Valley, Honey Creek State Natural Area, Startzville,
  Sattler and Anhalt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2984 9814 2967 9830 2970 9835 2972 9834
      2973 9835 2972 9838 2973 9838 2974 9840
      2976 9842 2986 9858 2996 9849
TIME...MOT...LOC 2257Z 298DEG 20KT 2988 9849 

HAIL...1.00IN
WIND...<50MPH
 
$$

BMW
2 follow-up statements
729 
WWUS54 KEWX 122312
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
612 PM CDT Tue May 12 2020

TXC259-122321-
/O.CAN.KEWX.SV.W.0091.000000T0000Z-200512T2345Z/
Kendall TX-
612 PM CDT Tue May 12 2020

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KENDALL COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 2967 9831 2970 9835 2972 9834 2973 9835
      2972 9838 2973 9838 2974 9840 2976 9842
      2983 9852 2989 9845 2977 9821
TIME...MOT...LOC 2311Z 304DEG 19KT 2982 9846 

$$

TXC091-122345-
/O.CON.KEWX.SV.W.0091.000000T0000Z-200512T2345Z/
Comal TX-
612 PM CDT Tue May 12 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR CENTRAL COMAL COUNTY...

At 611 PM CDT, a severe thunderstorm was located over Bulverde, or 15
miles west of Canyon Lake Dam, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Canyon Lake, Bulverde, Smithson Valley, Guadalupe River State Park,
Spring Branch and Honey Creek State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2967 9831 2970 9835 2972 9834 2973 9835
      2972 9838 2973 9838 2974 9840 2976 9842
      2983 9852 2989 9845 2977 9821
TIME...MOT...LOC 2311Z 304DEG 19KT 2982 9846 

HAIL...1.00IN
WIND...60MPH
 
$$

BMW
647 
WWUS54 KEWX 122324
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
624 PM CDT Tue May 12 2020

TXC091-122345-
/O.CON.KEWX.SV.W.0091.000000T0000Z-200512T2345Z/
Comal TX-
624 PM CDT Tue May 12 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR CENTRAL COMAL COUNTY...

At 623 PM CDT, a severe thunderstorm was located over Smithson
Valley, or 12 miles southwest of Canyon Lake Dam, moving southeast at
25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Canyon Lake, Bulverde and Smithson Valley. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2967 9831 2970 9835 2972 9834 2973 9835
      2972 9838 2973 9838 2974 9840 2976 9842
      2978 9846 2985 9839 2976 9822
TIME...MOT...LOC 2323Z 298DEG 20KT 2979 9839 

HAIL...1.00IN
WIND...60MPH
 
$$

BMW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 5:23 PM CDT, 35 minutes earlier.

Area forecast discussion, May 12, 5:23 PM CDT, 35 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
523 PM CDT Tue May 12 2020

.UPDATE...
The Tornado Watch #178 was allowed to expire at 5:00 PM. For the next
couple of hours, the main weather concern is heavy rain as clusters
of thunderstorms move over the southeast counties, along the I-35
corridor from New Braunfels to Kyle and parts of the escarpment.
The one hour estimated rainfall amounts range from one quarter to
1.68 inches over northern Lavaca county. This activity should
continue to move to the east southeast within the next several hours.

&&

.PREV DISCUSSION... /ISSUED 218 PM CDT Tue May 12 2020/

SHORT TERM (Tonight through Wednesday Night)...
MCV that formed from overnight and early morning convection is still
well pronounced and center of the circulation can be seen on visible
satellite spinning just northwest of Llano County, slowly tracking
east. This feature is continuing to fire convection over most of our
eastern counties, especially along and east of the I-35 corridor. A
corridor of strong low level shear has been in place along I-35 and
areas just east throughout the morning and early afternoon. This has
produced numerous brief circulations and supercellular structures as
well as two confirmed tornadoes so far. While there still is a
severe threat in place for hail, wind, and tornadoes; the main threat
is quickly transitioning to flash flooding. Some locations in
central Comal County have picked up 4 to 7 inches of rainfall with a
larger swatch of 2 to 3 inches for Hays, Travis, Caldwell, and
Bastrop Counties with additional heavy rainfall expected over the
next few hours. Seeing some additional development of the eastern
Hill Country right now with daytime destabilization and it's
proximity to the MCV but most of the activity still is along and east
of I-35.

Storms will begin to push eastward late this afternoon as focused
forcing makes it's way across the state. Low to mid level clouds
will make a return tonight under persistent southerly flow at the
surface. If winds can relax enough, we may see some fog development
over the interior Hill Country and surrounding areas given the
surplus of moisture at the surface from today's rainfall.

Wednesday, temps look to climb into the mid to upper 80s for most of
the region and low 90s along the Rio Grande. Attention will then
turn to the Tans Pecos and our far western counties, where strong to
severe storms are expected to develop along the dryline late
afternoon due to another shortwave and track eastward towards our
area. Large hail and damaging winds will be the main threats with
this activity and should be on the downward trend after daytime
heating shuts off shortly after sunset. There is a small chance that
an isolated severe storm or two could make it all the way to the I-
35 corridor, SPC does keep this area in a marginal risk but better
chances for severe weather will remain out west along the Rio Grande
and western Hill Country.

LONG TERM (Thursday through Tuesday)...
An upper level shortwave trough will move across East Texas and there
will be a chance for showers and thunderstorms over the eastern half
of our CWA during the day Thursday. Friday an upper level trough will
move into West Texas and then continue across Texas over the weekend.
This will bring an extended period of showers and thunderstorms.
Initially thunderstorms will develop along the dryline over West
Texas and then move to the east into our CWA. Rainfall will become
more widespread Friday night and Saturday. In the low levels of the
atmosphere the winds will be from the southeast bringing deep
moisture over the area. PW values will increase to 1.5 to 2.0 inches.
This will make for the possibility of locally heavy rain and flash
flooding. It is still too early to pinpoint where and when heavy rain
will be, but models have been consistent with this activity over the
last few runs. The upper trough will close off and stall along the
Texas coast. This will keep low rain chances in the forecast for the
first part of next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              68  83  70  88  71 /  40  20  20  30  10
Austin Bergstrom Intl Airport  68  83  70  88  71 /  40  20  20  30  10
New Braunfels Muni Airport     69  83  70  88  71 /  30  20  20  20  -
Burnet Muni Airport            67  83  67  85  69 /  20  10  20  10  -
Del Rio Intl Airport           71  92  72  93  73 /  10  10  20  -   -
Georgetown Muni Airport        67  83  70  87  71 /  30  10  20  20  -
Hondo Muni Airport             70  88  70  91  71 /  20  20  20  10  -
San Marcos Muni Airport        69  83  69  88  70 /  40  20  20  20  -
La Grange - Fayette Regional   69  83  71  88  71 /  40  20  20  30  10
San Antonio Intl Airport       70  86  70  88  72 /  30  20  20  20  -
Stinson Muni Airport           70  88  71  89  73 /  30  20  10  20  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term/Aviation...EWilliams
Long-Term...17
Decision Support...KCW
Hazardous weather outlook, May 12, 5:07 AM CDT, 12 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
507 AM CDT Tue May 12 2020

TXZ171>173-183>194-202>209-217>225-228-131100-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
507 AM CDT Tue May 12 2020

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Through this afternoon, there is a potential for strong to severe
storms with locally heavy rainfall over the eastern half of South
Central Texas.

The potential for severe storms will be mainly for hail and
strong gusty winds, and the stronger storms are expected during
the afternoon hours and mainly east of a line from Lake Buchanan
to Hondo to Pearsall. Areas east of a Lake Buchanan to Pearsall
line may also see broad areas of 1 to 2 inch rainfall totals,
with isolated totals up to 4 inches possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Wednesday evening into the overnight a few strong to severe
storms will be possible across Val Verde, Edwards, and Kinney
Counties. The main threats will be hail and damaging thunderstorm
winds.

Friday night through Saturday, pockets of heavy rainfall will
be possible and potentially lead to flooding. Further details on
timing, locations, and rainfall amounts will become available
later in the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, May 12, 2:36 PM CDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
236 PM CDT Tue May 12 2020

TXZ223-122015-
Gonzales TX-
236 PM CDT Tue May 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GONZALES COUNTY UNTIL 315
PM CDT...

At 236 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Palmeto State Park, or 10 miles west of Gonzales,
moving east at 20 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Gonzales, Palmeto State Park, Oak Forest, Ottine, Belmont, Bebe,
Cost, Monthalia and Wrightsboro.

A Tornado Watch remains in effect until 500 PM CDT for south central
Texas.

LAT...LON 2934 9765 2951 9773 2969 9744 2947 9726
TIME...MOT...LOC 1936Z 249DEG 16KT 2946 9761

KCW
Special weather statement, May 12, 2:57 PM CDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Austin/San Antonio TX
257 PM CDT Tue May 12 2020

TXZ207-223-122030-
Guadalupe TX-Gonzales TX-
257 PM CDT Tue May 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GUADALUPE AND
NORTHWESTERN GONZALES COUNTIES UNTIL 330 PM CDT...

At 256 PM CDT, Doppler radar was tracking a strong thunderstorm near
Seguin, moving northeast at 20 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Seguin, McQueeney, Kingsbury, Belmont and Zipp.

A Tornado Watch remains in effect until 500 PM CDT for south central
Texas.

LAT...LON 2942 9797 2955 9806 2972 9776 2953 9760
TIME...MOT...LOC 1956Z 239DEG 17KT 2952 9797

KCW
Special weather statement, May 12, 5:07 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
507 PM CDT Tue May 12 2020

TXZ223>225-122245-
Lavaca TX-De Witt TX-Gonzales TX-
507 PM CDT Tue May 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DEWITT...
SOUTHEASTERN GONZALES AND WEST CENTRAL LAVACA COUNTIES UNTIL 545 PM
CDT...

At 506 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hochheim, or 9 miles west of Yoakum, moving east at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Yoakum, Shiner, Hochheim, Cheapside, Worthing, Edgar, Koerth, Glaze
City, Mont, Sweet Home, Dreyer, Mount Olive, Hamon, Wied, Concrete
and Hope.

LAT...LON 2916 9742 2939 9742 2948 9699 2922 9693
TIME...MOT...LOC 2206Z 258DEG 16KT 2930 9730

KCW
Special weather statement, May 12, 5:27 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
527 PM CDT Tue May 12 2020

TXZ207-208-223-122330-
Guadalupe TX-Caldwell TX-Gonzales TX-
527 PM CDT Tue May 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CALDWELL...CENTRAL
GUADALUPE AND NORTHWESTERN GONZALES COUNTIES UNTIL 630 PM CDT...

At 527 PM CDT, Doppler radar was tracking a strong thunderstorm over
Geronimo, or near Seguin, moving southeast at 25 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
New Braunfels, Seguin, Luling, McQueeney, Kingsbury, Staples, Palmeto
State Park, Geronimo, Zorn, Leesville, Nolte, Zipp, Belmont, Ottine
and New Braunfels Regional Airport.

LAT...LON 2936 9770 2963 9813 2969 9808 2975 9801
      2979 9796 2963 9748
TIME...MOT...LOC 2227Z 298DEG 21KT 2966 9795

BMW
Special weather statement, May 12, 5:42 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
542 PM CDT Tue May 12 2020

TXZ189-206-122330-
Comal TX-Kendall TX-
542 PM CDT Tue May 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KENDALL AND CENTRAL
COMAL COUNTIES UNTIL 630 PM CDT...

At 542 PM CDT, Doppler radar was tracking a strong thunderstorm over
Kendalia, or 13 miles southwest of Blanco, moving southeast at 25
mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Canyon Lake, Bulverde, Guadalupe River State Park, Kendalia, Spring
Branch, Smithson Valley, Honey Creek State Natural Area and
Startzville.

LAT...LON 2997 9844 2994 9841 2995 9840 2986 9819
      2970 9830 2990 9864 3002 9856
TIME...MOT...LOC 2242Z 301DEG 21KT 2993 9854

BMW
Special weather statement, May 12, 5:54 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
554 PM CDT Tue May 12 2020

TXZ224-225-130000-
Lavaca TX-De Witt TX-
554 PM CDT Tue May 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DEWITT AND CENTRAL
LAVACA COUNTIES UNTIL 700 PM CDT...

At 554 PM CDT, Doppler radar was tracking a strong thunderstorm over
Yoakum, moving east at 25 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Cuero, Yoakum, Hallettsville, Ezzell, Sublime, Worthing, Edgar,
Koerth, Terryville, Mont, Sweet Home, Vienna, Concrete and Hope.

LAT...LON 2915 9682 2913 9684 2910 9732 2930 9732
      2953 9675 2950 9672 2922 9671
TIME...MOT...LOC 2254Z 256DEG 20KT 2928 9711

BMW

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 10:00 PM CDTSpecial Weather StatementEWXVal Verde30 min
May 11, 10:41 PM CDTSpecial Weather StatementEWXVal Verde49 min
May 11, 11:31 PM CDTSpecial Weather StatementEWXVal Verde44 min
May 12, 12:36 AM CDTSpecial Weather StatementEWXMaverick39 min
May 12, 1:12 AM CDTSpecial Weather StatementEWXVal Verde48 min
May 12, 1:13 AM CDTSpecial Weather StatementEWXMaverick32 min
May 12, 1:30 AM CDTSpecial Weather StatementEWXDimmit45 min
May 12, 2:33 AM CDTSpecial Weather StatementEWXVal Verde27 min
May 12, 2:50 AM CDTAreal Flood AdvisoryEWXVal Verde3 hr
May 12, 2:51 AM CDTSpecial Weather StatementEWXFrio39 min
May 12, 3:01 AM CDTSpecial Weather StatementEWXEdwards44 min
May 12, 3:29 AM CDTSpecial Weather StatementEWXVal Verde46 min
May 12, 3:47 AM CDTSpecial Weather StatementEWXEdwards43 min
May 12, 8:39 AM CDTSpecial Weather StatementEWXCaldwell51 min
May 12, 9:06 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis54 min
May 12, 9:08 AM CDTTornado WarningEWXBastrop, Caldwell37 min
May 12, 9:37 AM CDTTornado WarningEWXBastrop, Fayette23 min
May 12, 9:41 AM CDTTornado Warning Tornado observedEWXBastrop19 min
May 12, 10:01 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell59 min
May 12, 10:12 AM CDTSevere Thunderstorm WarningEWXBastrop, Lee48 min
May 12, 10:18 AM CDTTornado WarningEWXBastrop, Fayette, Lee27 min
May 12, 10:19 AM CDTTornado WarningEWXBastrop26 min
May 12, 10:28 AM CDTAreal Flood AdvisoryEWXBexar, Comal3 hr
May 12, 10:36 AM CDTTornado WarningEWXBastrop, Fayette24 min
May 12, 10:40 AM CDTTornado WarningEWXBastrop, Lee35 min
May 12, 10:50 AM CDTTornado WarningEWXBexar, Comal, Kendall25 min
May 12, 10:53 AM CDTTornado WarningEWXBastrop, Lee37 min
May 12, 11:08 AM CDTAreal Flood AdvisoryEWXComal, Hays, Travis3 hr
May 12, 11:10 AM CDTTornado WarningEWXLee35 min
May 12, 11:14 AM CDTSevere Thunderstorm WarningEWXBexar, Comal, Kendall61 min
May 12, 11:25 AM CDTTornado WarningEWXBastrop, Lee35 min
May 12, 11:28 AM CDTFlash Flood Warning Considerable damage threatEWXComal3 hr
May 12, 11:41 AM CDTSevere Thunderstorm WarningEWXLee34 min
May 12, 11:52 AM CDTFlash Flood Warning Considerable damage threatEWXHays, Travis3 hr
May 12, 11:55 AM CDTTornado WarningEWXLee35 min
May 12, 12:10 PM CDTSpecial Weather StatementEWXComal50 min
May 12, 12:23 PM CDTTornado WarningEWXComal, Hays19 min
May 12, 12:27 PM CDTSevere Thunderstorm WarningEWXLee18 min
May 12, 12:45 PM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Guadalupe, Hays, Lee, Travis3 hr
May 12, 12:48 PM CDTSpecial Weather StatementEWXCaldwell42 min
May 12, 12:54 PM CDTSpecial Weather StatementEWXBastrop51 min
May 12, 12:55 PM CDTRiver Flood WarningEWXTravis7 hr
May 12, 1:23 PM CDTSpecial Weather StatementEWXCaldwell52 min
May 12, 1:36 PM CDTSpecial Weather StatementEWXCaldwell39 min
May 12, 2:10 PM CDTSpecial Weather StatementEWXGonzales50 min
May 12, 2:22 PM CDTAreal Flood AdvisoryEWXComal, Hays, Travis83 min
May 12, 2:36 PM CDTSpecial Weather StatementEWXGonzales39 min
May 12, 2:44 PM CDTRiver Flood WarningEWXComal, Guadalupe5 hr
May 12, 2:57 PM CDTSpecial Weather StatementEWXGuadalupe33 min
May 12, 3:14 PM CDTSevere Thunderstorm WarningEWXGonzales20 min
May 12, 3:51 PM CDTAreal Flood AdvisoryEWXFayette, Gonzales, Lavaca5 hr
May 12, 5:07 PM CDTSpecial Weather StatementEWXLavaca38 min
May 12, 5:27 PM CDTSpecial Weather StatementEWXGuadalupe63 min
May 12, 5:42 PM CDTSpecial Weather StatementEWXComal48 min
May 12, 5:50 PM CDTAreal Flood AdvisoryEWXDeWitt, Gonzales, Lavaca3 hr
May 12, 5:54 PM CDTSpecial Weather StatementEWXLavaca66 min
May 12, 6:19 PM CDTSpecial Weather StatementEWXDeWitt, Wilson56 min
May 12, 6:26 PM CDTSpecial Weather StatementEWXGonzales64 min
May 12, 6:35 PM CDTSevere Thunderstorm WarningEWXDeWitt40 min
May 12, 6:42 PM CDTSpecial Weather StatementEWXGuadalupe48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.